# SDR ASAA2012120693418

- Difficulty date: December 6, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 24,012 hours, 7,271 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Condition: Failed
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 FUEL TANK QUANTITY DROPPED TO 8300 LBS FROM 8700 LBS SHORTLY AFTER FUELING WAS COMPLETED ON THE RAMP.  AFTER APPROX 1.5 HOURS OF FLYING THE NR 2 TANK INDICATED 8700 LBS, THE SAME AS NR 1 TANK.  LATER, NR 2 TANK AGAIN INDICATED 8300 LBS.  400LB DIFFERENCE REMAINED THROUGH THE REMAINDER OF FLIGHT.  PERFORMED FIM 28-41, TASK 801, CURRENT STATUS BITE AND GROUND TEST BOTH FAIL WITH FAULTS TANK 1 DEGRADE ACC ATA 28-41108 COMPENSATOR DATA BAD AND TANK 2 DEGRAD ACC ATA 28-41208 COMPENSATOR DATA BAD. FQIS IN FLT FAULTS SHOW SAME FAULTS LAST 25 FLTS, EITHER TANK OR BOTH FAULTED DURING FLT. EMPTIED NR 1 AND NR 2 MAIN FUEL TANKS & SUMPED REMAINING FUEL & FOUND CONTAMINATION - FILLED AGAIN & SUMPED AGAIN TIL CLEAR, REF FIM 28-41 TASK 807.  DRY CAPACITANCE CK IS GOOD REF MM 28-41-00-730-801. NOW OPS NORMAL REF FIM 28-41 TASK 801 CURRENT STATUS & GROUND TEST NORMAL.
